# SDR AALA20091209SFO03

- Difficulty date: December 8, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 60,961 hours, 21,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28 EGRESS LIGHT INOP.  REPLACED WALL CONNECTOR AND REPAIRED LIGHT ASSY SOCKET.  OPS CHECK NORMAL.
